(2 pack) Equate Extra Strength Pain Reliever Acetaminophen Gel Caps, 500mg, Pain Reliever/Fever Reducer, Easy Open Cap, 225 Count, Compare to Tylenol® Extra Strength Rapid Release Gels Active Ingredient
(2 pack) Equate Extra Strength Pain Reliever Acetaminophen Gel Caps, 500mg, Pain Reliever/Fever Reducer, Easy Open Cap, 225 Count, Compare to Tylenol® Extra Strength Rapid Release Gels Active Ingredient
Hero image 0 of (2 pack) Equate Extra Strength Pain Reliever Acetaminophen Gel Caps, 500mg, Pain Reliever/Fever Reducer, Easy Open Cap, 225 Count, Compare to Tylenol® Extra Strength Rapid Release Gels Active Ingredient, 0 of 8

(2 pack) Equate Extra Strength Pain Reliever Acetaminophen Gel Caps, 500mg, Pain Reliever/Fever Reducer, Easy Open Cap, 225 Count, Compare to Tylenol® Extra Strength Rapid Release Gels Active Ingredient

(No ratings yet)
Current price is $19.884.4 ¢/count
Price when purchased online
Out of stock

How do you want your item?

How do you want your item?
Out of stock

This item includes:

  • 2-pack of Equate Extra Strength Pain Reliever Acetaminophen Gel Caps, 500mg, Pain Reliever/Fever Reducer, Easy Open Cap, 225 Count, Compare to Tylenol® Extra Strength Rapid Release Gels Active Ingredient

About this item

Product details

Customer ratings & reviews

0 ratings|0 reviews
This item does not have any reviews yet